# SDR 2008UALA03519

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,289 hours, 11,727 cycles
- Engine: Pwa PW2037
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING PROMPTED RTFL.  FOUND NOSE GEAR SAFETY VALVE BY-PASSING, FAILING.   REPLACED NOSE GEAR SAFETY VALVE, PERFORMED GEAR SWINGS, OPS CHECKED NORMAL.
